A Two-dimensional Discrete Mapping with C-infinity Multifold Chaotic Attractors

Zeraoulia Elhadj
Department of Mathematics, University of Tébésa, (12000), Algeria

J. C. Sprott
Departments of Physics, University of Wisconsin, Madison, WI 53706, USA

Received 22 May 2007, Accepted 26 October 2007, Published 27 March 2008


This paper introduces a two-dimensional, C-infinity discrete bounded map capable of generating "multi-fold" strange attractors via period-doubling bifurcation routes to chaos.

Ref: E. Zeraoulia and  J. C. Sprott, Electronic Journal of Theoretical Physics 17, 111-124 (2008)

The complete paper is available in PDF format.

The programs and figures for this paper are available.

Return to Sprott's Books and Publications.